Home > Research > Publications & Outputs > Continuity of homomorphisms into certain commut...

Links

Text available via DOI:

View graph of relations

Continuity of homomorphisms into certain commutative Banach algebras

Research output: Contribution to journalJournal article

Published
<mark>Journal publication date</mark>01/1973
<mark>Journal</mark>Proceedings of the London Mathematical Society
Issue number1
Volume26
Number of pages13
Pages (from-to)69-81
<mark>State</mark>Published
<mark>Original language</mark>English